Discussions By Condition: Mouth conditions

Upper Teeth Ache

Posted In: Mouth conditions 0 Replies
  • Posted By: Infinity14
  • August 13, 2011
  • 06:01 PM

For over a month, I have encountered an ache in the upper teeth area on one side of my face. I have had x rays from the dentist which show no evidence of root canal problems although there are a couple of cavities which may need to be filled. The main problem in diagnosis is that the pain/ache is not located on a single tooth - the dentist tapped all of my top teeth on that side and none of these taps caused a shooting pain on a single tooth.

On the same side of the mouth but on the lower side, one molar tooth is heavily filled and will probably require a crown at some point. However, x-rays of all my teeth shown no obvious signs of root canal problems.

I had the same issues about 18 months ago, which lasted for 6 months before disappearing again, but have now reappeared 5-6 weeks back.

I have done some research, and it could be maxillary sinitus but I'm unconvinced. I'm quite susceptible to colds but haven't had one for 2 months. It could also be down to the gridining of teeth but I'm also unconvinced.

In addition, I have also had problems with shortness of breath, suffering tightness from the throat down to the chest area. I am asthmatic but I'm pretty confident it is unrelated to my asthma. Again this occured from about 2 years ago until about a year ago, but has reappeared in the last few weeks.

I'm under a fair bit of stress at the moment, but I'm sceptical this can be the cause of all of this.

Please help....

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?